# SDR DALA2018102206190

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 43,159 hours, 34,760 cycles
- Engine: Iae V2528D5
- Engine time: 23,153 hours, 21,414 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Disintegrated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

LEFT ENG DURING START NO N2 ROTATION GROUND CREW REPORTED SPARKS AND FLAMES. COMPLIED WITH MANUAL ABORTED START PROCEDURE PER QRH. FOUND STARTER DISINTEGRATED. NO VISIBLE DAMAGE TO ENGINE CASE OR COWLING. R/R LEFT ENGINE STARTER IAW AMM 80-11-01-401. STARTER SERVED TO FULL. STARTER LEAK CHECK AND ENGINE RUN GOOD. (LP 4680680)
